MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80166
Medical Device Problem Codes Material Frayed (1262); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model atg80166 atlas gold pta balloon dilatation catheter allegedly ruptured then frayed.The event did involve the patient but there was no impact or consequence to the patient.The patient was a (b)(6) year-old female weighing (b)(6) lbs.The atg80166 atlas gold pta balloon dilatation catheter was returned to the manufacturer and is undergoing evaluation.The results are not available at this time.
 
Additional Manufacturer Narrative
H10: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was returned for evaluation.A visual inspection found frayed fibers on the barrel of the balloon.The device was inflated and a rupture was noted on the balloon.Therefore, the investigation is confirmed for frayed fibers and for a rupture.The definitive root cause for the identified issues could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model atg80166 atlas gold pta balloon dilatation catheter allegedly ruptured then frayed.The event did involve the patient but there was no impact or consequence to the patient.The patient was a 54-year-old female weighing 202 lbs.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8515195
Report Number2020394-2019-00290
Device Sequence Number2515914
Product Code DQY
UDI-Device Identifier00801741060830
UDI-Public(01)00801741060830
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80166
Device Catalogue NumberATG80166
Device Lot Number93XC0051
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1